Saturday, September 20, 2014

Saturday, December 01, 2012 brenda, Community Member, asks

Q: Hello, rcenty diag with adhd at 44. i was given ritalain. i also take gabappentin. are these ok to take together? any sideeffets? Thank you

Answer This
Answers (1)
Eileen Bailey, Health Guide
12/ 3/12 8:10am

Thank you for your question and welcome to Health Central's ADHD Community.

 

I am not a medical professional and would not be able to give you medical advice.

 

I checked on the Walgreens Drug Interaction Tool and it indicated "Please contact your Walgreens Pharmacist for information about this interaction."

 

You should always use the same pharmacy for filling prescriptions and tell your doctors about all medications you are taking, including vitamins, over-the-counter medications and supplements to make sure there are no possible interactions or, if there are, you are aware of any possible side effects or interactions and understand any warning signs.

 

I would suggest talking with your doctor or pharmacist about these medications so you better understand possible interactions.

 

 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By brenda, Community Member— Last Modified: 12/03/12, First Published: 12/01/12